# SDR CA051110002

- Difficulty date: November 10, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 727247
- Engine: Pwa JT8D15
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: JT8D15AQM
- Part serial: 700258
- Condition: Surges
- Location: Top Aft Fuselage
- Part time: 39,801 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED NR 2 ENGINE SURGE DURING TAKEOFF ROLL. SEVERE CROSSWINDS WERE EXPERIENCED WHICH WILL CAUSE THIS ENGINE SURGE.  DUE TO THE CROSSWINDS AND THEN INTERRUPTION OR DISTURBANCE OF AIRFLOW THRU THE AIR INTAKE.
